# SDR AALA201803029031

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 46,580 hours, 29,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Displaced
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CREW REPORTS 2L SLIDE PACK COVER DISPLACED. REINSTALLED SLIDE PACK COVER PER AMM 25-62-50.
